RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 102, Issue 3  


Optimal Control of Undamped Sobolev-Type Retarded Systems
L. A. Vlasenko, A. G. Rutkas
323
Series in Multiplicative Systems in Lorentz Spaces
S. S. Volosivets
339
On the Positive Definiteness of Some Functions Related to the Schoenberg Problem
V. P. Zastavnyi, A. Manov
355
A Countable Definable Set Containing no Definable Elements
V. G. Kanovei, V. A. Lyubetskii
369
On the Nonextendable Solution and Blow-Up of the Solution of the One-Dimensional Equation of Ion-Sound Waves in a Plasma
M. O. Korpusov, A. A. Panin
383
Embedding of a Uniquely Divisible Abelian Semigroup In a Convex Cone
I. V. Orlov
396
Spectral Asymptotics for Problems with Integral Constraints
Yu. P. Petrova
405
Initial Boundary and Inverse Problems for the Inhomogeneous Equation of a Mixed Parabolic-Hyperbolic Equation
K. B. Sabitov
415
Maximal Subsets Free of Arithmetic Progressions in Arbitrary Sets
A. S. Semchenkov
436
Asymptotic Solutions of the One-Dimensional Linearized Korteweg–de Vries Equation with Localized Initial Data
S. A. Sergeev
445
Sharp Estimates of the Error of Interpolation by Bilinear Splines for Some Classes of Functions
M. Sh. Shabozov, S. N. Mekhmonzoda
462

Brief Communications
On the Behavior of the Solution of the Cauchy Problem for an Inhomogeneous Hyperbolic Equation with Periodic Coefficients
A. V. Vestyak, H. A. Matevossian
470
Global Asymptotic Stability in Pseudolinear Systems
A. O. Ignatyev
475
Paranormality in Topological Products
A. P. Kombarov
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019